# SDR ASAA2018052024745

- Difficulty date: May 20, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 38,958 hours, 11,751 cycles
- System (JASC): 2420 · AC Generation System
- Part: Module
- Part number: 233A32041
- Part serial: D02703
- Condition: Defective
- Location: Cockpit
- Part time: 38,997 hours, 11,760 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WILL NOT ACCEPT GROUND POWER. GROUNDED - YES. CONFIRMED FAULT. FOUND GND POWER SWITCH NOT MAKING CONTACT UPON ON POSITION (BROKEN). SWITCH PN 64AT34-7E, IPC 24-21-51-02 DOES NOT SHOW IN TRAX. NOT AVAILABLE. R&R POWER GENERATION MODULE (P5-4) REF AMM 24-21-51. OPS CHECK GOOD. GROUND POWER NORMAL. THIS CLEARS MEL 24-11C.
